Skip to Main content Skip to Navigation
Journal articles

Remarks on the embedding of spaces of distributions into spaces of Colombeau generalized functions

Abstract : We present some remarks about the embedding of spaces of Schwartz distributions into spaces of Colombeau generalized functions. Following ideas of M. Nedeljkov et alii, we recall how a good choice of compactly supported mollifiers allows to perform globally the embedding of D' () into G (). We show that this embedding is equal to the one obtained with local and sheaf arguments by M. Grosser et alii, this giving various equivalent technics to embed D'() into G ().
Document type :
Journal articles
Complete list of metadatas

Cited literature [7 references]  Display  Hide  Download

https://hal.univ-antilles.fr/hal-01530751
Contributor : Antoine Delcroix <>
Submitted on : Wednesday, May 31, 2017 - 6:58:54 PM
Last modification on : Monday, May 25, 2020 - 6:04:03 PM
Long-term archiving on: : Wednesday, September 6, 2017 - 5:22:54 PM

File

NS04_25.PDF
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01530751, version 1

Collections

Citation

Antoine Delcroix. Remarks on the embedding of spaces of distributions into spaces of Colombeau generalized functions. Novi Sad Journal of Mathematics, Institut za matematiku, 2005, 35 (2), pp.27-40. ⟨hal-01530751⟩

Share

Metrics

Record views

117

Files downloads

54